# SDR EVCA00021

- Difficulty date: May 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N239AE
- Make and model: Bell 206L-1
- Aircraft serial: 45367
- Aircraft time: 30,732 hours, 97,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033099103
- Condition: Corroded
- Location: Fuselage
- Part time: 30,732 hours, 97,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING AND CORROSION, SOME THAT GOES THROUGH OUTER LAYER OF HONEY COMB TUB, IN THE AREA JUST BELOW AND AFT OF THE LEFT HAND REAR DOOR JAM AT THE BOTTOM AFT CORNER.
